| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that they were placing the picc and grasped the orange handles of the peel away sheath to remove it but it wouldn't fully tear apart.A thin piece of the orange handles would not tear.They couldn't keep pulling on the handles because it was putting pressure on the catheter.I had to carefully use the scalpel to get the piece to completely come apart.The picc was not damaged.Everything else in the procedure was appropriate.It was reported this occurred with two devices.This report addresses the first device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.